# SDR MALA975300

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093
- Condition: Cracked
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, FOUND A .175 INCH CRACK IN THE LEFT LOWER BELT FRAME RELIEF RADIUS AT FS 227 (P/N 27-22093).  COMPLETED REPAIR BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW AEROTECH DESIGNS EA01-96136 DATED 12/29/96.  (M)
